# SDR R61A201402230311

- Difficulty date: February 23, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR CUTOUT LOWER THRESHOLD AROUND GIRT BAR FITTING DRAIN CUP FASTENERS HAVE CORROSION.  MX R & R L2 DOOR CUT OUT LOWER THRESHOLD IAW SRM 51-40-02 PAINTED AREA IAW SRM 51-23-055,51-23-06, CONTINUATION CARDS VP-005111-2014/341 C1,C2,C3 FOR ALL WORK COMPLETED.  THIS IS A MAJOR REPAIR. PN 170-65703-005, BEAM.
